Mixed autoregressive-moving average multivariate processes with time-dependent coefficients
Marc Hallin
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (11)
Published in: Journal of Multivariate Analysis (1978) v.8,p.567-572
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Mixed autoregressive-moving average multivariate processes with time-dependent coefficients (1978) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/1987
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/1987
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().